Wave propagation properties in oscillatory chains with cubic nonlinearities via nonlinear map approach. Romeo, F. and Rega, G. Chaos, Solitons and Fractals, 27(3):606-617, 2006.
Wave propagation properties in oscillatory chains with cubic nonlinearities via nonlinear map approach [link]Paper  doi  bibtex   
@ARTICLE{Romeo2006606,
author={Romeo, F. and Rega, G.},
title={Wave propagation properties in oscillatory chains with cubic nonlinearities via nonlinear map approach},
journal={Chaos, Solitons and Fractals},
year={2006},
volume={27},
number={3},
pages={606-617},
doi={10.1016/j.chaos.2005.04.087},
url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-23144460446&doi=10.1016%2fj.chaos.2005.04.087&partnerID=40&md5=671f4e371a71ebdbc3488dc1f86672e0},
document_type={Article},
source={Scopus},
}
Downloads: 0